# SDR KBM2003F00075

- Difficulty date: October 21, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pad
- Part number: 350A25134620
- Condition: Worn
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SLIDING DOOR FRICTION PAD SLIDER WORN EXCESSIVELY.  REMOVED AND REPLACED WITH NEW. (K)
